Guiding Families Summit 2020

June 18-19, 2020
Bay Area, CA

Join with other Christian parents and families seeking to honor Christ and walk with LGBT+ loved ones

About Guiding Families Summit

Guiding Families Summit is a national gathering for parents and families of LGBT+ loved ones. Come join, get to know, encourage, and be encouraged by other parents and families.

We welcome our dedicated readers of Guiding Families of LGBT+ Loved Ones, as well as family members who are brand new to this journey. Our summit will feature teachings, panels, “parents helping parents” insights, worship, prayer, and fellowship over meals. Build connections for the path ahead.

Guiding Families Summit is a national gathering for parents and families of LGBT+ loved ones. Come join, get to know, encourage, and be encouraged by other parents and families.

We welcome our dedicated readers of Guiding Families of LGBT+ Loved Ones, as well as family members who are brand new to this journey. Our summit will feature teachings, panels, “parents helping parents” insights, worship, prayer, and fellowship over meals. Build connections for the path ahead.

Teaching & Panel Times

Gain insights from the author and national keynote speakers. Learn from other parents in “Parents Helping Parents” messages. Ask questions during moderated LGBT+ and Parent Panels.

Worship, Prayer, & Fellowship

Join with others in seeking God’s heart through worship and prayer. Breaks and mealtimes will allow opportunities to connect, make new friends, and explore the local area.

Featured Speakers

Bill Henson

Creator | Posture Shift
Author | Guiding Families of LGBT+ Loved Ones

Bill has trained and consulting with over 60,000 pastors and ministry leaders across North America. His Posture Shift curriculum pioneers a missiological and biblically sound pathway to better inclusion and care of LGBT+ people. Bill is author of Guiding Families, which is now available in multiple languages. Guiding Families Groups are forming around the world. Bill has provided direct care to over 5,000 LGBT+ people and their families over the last 15 years. He is the creator and moderator of Guiding Families Summit.

Dr. Nate Collins

Author, All But Invisible
Founder, Revoice

Nate Collins has served as an instructor of New Testament Interpretation at The Southern Baptist Theological Seminary. He is the founder of Revoice and the author of All But Invisible: Exploring Identity Questions at the Intersection of Faith, Gender, and Sexuality. He is a vocal proponent of extending and receiving community with LGBT+/SSA individuals both inside and outside the Church.

Jill Rennick

Founder, The Grace Place

Jill is a graduate of both Cal State Fullerton and New Tribes Bible Institute (now called Ethnos 360). She has worked in full-time ministry for the past 23 years. The past ten years she has directed The Grace Place which serves LGBTQ+ people and their loved ones from the context of a traditional, Biblically orthodox view of marriage and sexuality. She is passionate that same gender attracted Christians experience all that faith and community offers and that LGBTQ+ people encounter the love of Jesus Christ through His followers.

Full Schedule

Day 1
08:30 amRegistration Opens (lite morning snacks available)
09:00 amExplore Exhibit (Resource) Tables
09:30 amOpening | Welcome + Prayer + Meet-and-Greet
09:45 amWorship Time
10:00 amSummit Session: Your Hopes + Our Goals
10:30 amParents Helping Parents: Living-It-Out Insights #1
10:45 amBREAK (15 Minutes)
11:00 amAuthor Teaching: Navigating Relational Gaps
11:30 amKey Question: Family-of-God Huddle Time
11:40 amOpen Discussion (Q&A)
12:00 pmLUNCH (local offering served up family-style on-site)
01:00 pmKeynote: Dr. Nate Collins (Founder, Revoice)
01:45 pmQ&A Time with Nate
02:15 pmBREAK (15 Minutes)
02:30 pmParents Helping Parents: Living-It-Out Insights #2
02:45 pmLGBT+ Panel: From the LGBT+ Child Perspective
03:30 pmOpen Discussion (Q&A)
03:45 pmBREAK (15 Minutes)
04:00 pmParent Panel: From Parent of LGBT+ Child Perspective
04:30 pmOpen Discussion (Q&A)
05:00 pmDINNER (go enjoy a local eatery, invite others to join you)
07:00 pmOptional Prayer Time: Receive Prayer, Extend Prayer
07:30 pmKeynote: Speaker TBD
08:15 pmWorship Time
08:30 pmClosing | Final Blessings For The Night
Day 2
08:30 amRegistration Opens (lite morning snacks available)
09:00 amExplore Exhibit (Resource) Tables
09:30 amOpening | Welcome + Prayer + Meet-and-Greet
09:45 amWorship Time
10:00 amKeynote: Jill Rennick (Director, The Grace Place)
10:45 amQ&A Time with Jill
11:15 amBREAK (15 Minutes)
11:30 amOpen Discussion (Q&A)
11:50 amParents Helping Parents: Living-In-Out Insights #3
12:00 pmLUNCH (local offering served up family-style on-site)
01:00 pmStaff Roundtable: Meg Baatz, Josh Proctor, Lesli Hudson
01:45 pmParents Helping Parents: Living-It-Out Insights #4
02:00 pmBREAK (15 Minutes)
02:15 pmAuthor Teaching: Surrendering to God Control of Our Kids
03:00 pmClosing | Prayer + Final Farewell + GF Summit 2021 News

POST SUMMIT

We designed Guiding Families Summit to offer you time to share a dinner or explore the California Coast with new friends. Feel free to enjoy time alone or special time with your spouse or family. We hope some of you will invite others to share a meal or explore a beautiful site. We hope to see you at Guiding Families Summit 2020!

Pricing & Registration

You and another relative or friend save $25 each when you register together!

Stay In Touch

We are constantly working to create the best resources for you, your family, and your church leaders! Join our bi-monthly email newsletter to stay up to date on the latest events, discounts, resources, and happenings.

Register Now!

We hope you can make it to connect with other families on this journey. Save $50 when you bring another family member with you!

Contact Us

Please send me your bimonthly newsletter